# SDR AALA970565

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 15R CRACKED AT STA 720B + 4 INCHES FORWARD OF WING ICE LIGHT HOUSING.  REMOVED CRACKED SECTION OF STR 15R AND INSTALLED REPAIR PER SRM 53-10-3 FIGURE 1 SHEET 4.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
